The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

·
Registered
Joined
·
2,771 Posts
Discussion Starter · #1 ·
I had a diabetes self-management class today. The diabetes educator went over my well documented notes and she wants me to decrease my night time dose of Lantus another 4 units. Just decreased 10 units late last week. Also, she advised me to use a higher I:C ratio in the evening. I am hoping that my body has had a chance to even itself out since the last Lantus decrease. All these adjustments make me nervous. I don't want to have a high fasting blood sugar. Will have to see what happens! :):)

P.S. She said that the diabetes software I use to track my blood sugar, insulin and carbs is terrific! The name of the software is Diabetes Pilot.
 
  • Like
Reactions: Judytab

·
Registered
Joined
·
1,590 Posts
I had a diabetes self-management class today. The diabetes educator went over my well documented notes and she wants me to decrease my night time dose of Lantus another 4 units. Just decreased 10 units late last week. Also, she advised me to use a higher I:C ratio in the evening. I am hoping that my body has had a chance to even itself out since the last Lantus decrease. All these adjustments make me nervous. I don't want to have a high fasting blood sugar. Will have to see what happens! :):)

P.S. She said that the diabetes software I use to track my blood sugar, insulin and carbs is terrific! The name of the software is Diabetes Pilot.
Sounds like a good plan. Besides, if it is too much you can always creep back up a bit if you have to. Let us know how it works out :)
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top